# SDR SIMA20211016005

- Difficulty date: October 16, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 41,515 hours, 35,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRATCHES ON THE TOP SIDE OF THE #1 FLOOR EMERGENCY PROX STRIP LIGHT ( SERVICE DOOR LOCATION)-C/A-COMPLETE:REMOVED AND REPLACED #1 FLOOR EMERGENCY PROX STRIP LIGHT ( SERVICE DOOR LOCATION) IAW AMM 33-50-12.OPS CHECK GOOD.
